MAUDE Adverse Event Report: ENTELLUS MEDICAL, INC. LOPROFILE 6X20MM; INSTRUMENT, ENT MANUAL SURGICAL

ENTELLUS MEDICAL, INC. LOPROFILE 6X20MM; INSTRUMENT, ENT MANUAL SURGICAL
Model Number MSB&LLF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 08/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device discarded by user facility.
 
Event or Problem Description
It was reported that a patient experienced a csf leak immediately following a multi-sinus balloon dilation procedure.The patient had surgery to patch the csf leak, was hospitalized for 2-3 days and then discharged.No further patient injury or complications have been reported.
 
Additional Manufacturer Narrative
Correction: b2.This correction is being filed to update outcomes attributed to the adverse event.
 
Event or Problem Description

Brand Name
LOPROFILE 6X20MM
Common Device Name
INSTRUMENT, ENT MANUAL SURGICAL
Manufacturer (Section D)
ENTELLUS MEDICAL, INC.
3600 holly lane north
suite 40
plymouth MN 55447
MDR Report Key10541645
Report Number3006345872-2020-00006
Device Sequence Number11373970
Product Code LRC
UDI-Device Identifier00857326005017
UDI-Public00857326005017
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K163509
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMSB&LLF
Device Catalogue NumberLPLF-106
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/22/2020
Supplement Date Received by Manufacturer11/29/2020
Initial Report FDA Received Date09/16/2020
Supplement Report FDA Received Date12/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;